Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

vanessa1989

Veteran Member
  • Posts

    154
  • Joined

  • Last visited

Reputation

0 Neutral
  1. that's really nice to hear! how bad were your red marks by the way? I'm close to 130 days in (finishing in 20), and though my skin is very smooth, it's also very red and shiny with red marks
  2. i know...although i have shit load of redmakrs that i hope fades away
  3. i feel ya....i dun have scarring but i'm stuck with a shitload of redmarks that i never used to get before going on tane
  4. yes i know it stays in your system but i've also heard ppl say that the dryness went away in a week
  5. how long have u been on accutane for......when ur lips are litterally peeling off and your eyes are as red as a fukin tomato then tell me we're impatient. oo and when u can't breath because no matter how much u blowyour nose its always stuffed then u can call us impatient here here. i can understand where your coming from, but stick it out. dont forget the symptoms wont stop immediately after you finish the course. oo i know that thanks....question....my birthday is on the 29th of ju
  6. how long have u been on accutane for......when ur lips are litterally peeling off and your eyes are as red as a fukin tomato then tell me we're impatient. oo and when u can't breath because no matter how much u blowyour nose its always stuffed then u can call us impatient
  7. so i have 13 more days left of a 40 mg course......i'm been on it for 5 months. would it be okay to just take 80 mgs for the last couple of days to cut the remainder of time left in half??? or would this just lead to a breakout. i want to finish as fast as i can
  8. i've been on 40mgs for 140 days and my lips are peeling of swollen and red, my eyes are always blood shot, i have excema on my arms and hands, dry patches on my face that is cracking so it stings when i put moisturizer on and doesn't go away, and right now all i did was rub my chin cuz it was itchy and i now have this red stingy patch on it that looks like rug burn cuz i think i rubbed of skin oo ya iwas on 6o for one month then 40 mgs
  9. it was just the one time so i doubt it will do anything drastic....specially since i'm done in like a week
×